# SDR ASAA2015121614294

- Difficulty date: December 16, 2015
- Submitted: December 19, 2015
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 1,024 hours, 339 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS ROWS 13 AND 14 HAVE NO AIR AIRVENTS, OVERHEAD WORKING AND AREA IS WARM. WE MOVED FORWARD CABIN CONTROL TO FULL COLD, SUPPLY DUCT SHOWING 10 DEGREE C.  FWD PASSENGER CABIN SHOWING 20 DEGREE C.  WE DIDN`T MOVE TRIM AIR TO OFF, IT STAYED ON.  DUE TO CABIN JUST WARM AND NOT HOT.  ACFT GROUNDED.  CLEANED CABIN TEMP SENSOR FILTERS IAW AMM 21-61-06-100-801. RAN APU AND PACKS, HAD SUFFICIENT AIR FLOW FROM GASPERS.  SYS OPERATES NORMAL AT THIS TIME.
